It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am about to start lexapro 5 mg. (1/2 a pill of a 10 mg). I read on another thread i could expect the D word and neasua. I have had neasua since nov 05. my dr said the serotonin will help with that. I read I just have to get past the first 2 weeks of side effects.
my question is will the serotonin make my muscle twitching worse or lesson? Does anyone have any input. Yesterday ended my 24 hour (ave of once a half hour for a full day) twitching of my right back side/sholder blade area. Now my (and at times both) bicepts are pulsing.
I am in the middle of the rabies series shots.
anyone have any input?:jester:





All times are GMT -7. The time now is 01:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!